<< Previous Issue Journal of the Korean Mathematical Society (Vol. 37, No. 6) Next Issue >>
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 915—1084
Degenerate Volterra equations in Banach spaces
Angelo Favini and Hiroki Tanabe
MSC numbers : 45D05, 45N05, 45K05, 35K65, 35L80, 45E99
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 915—927
Local and norm behavior of blowup solutions to a parabolic system of chemotaxis
Takasi Senba and Takashi Suzuki
MSC numbers : 35K55, 35K57, 92C15, 92D15
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 929—941
Infinitely many solutions of a wave equation with jumping nonlinearity
Q-Heung Choi and Tacksun Jung
MSC numbers : 35BI0, 35L20
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 943—956
Regularity and singularity of weak solutions to Ostwald-de Waele flows
Hyeong-Ohk Bae, Hi Jun Choe, and Do Wan Kim
MSC numbers : 76A05
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 957—975
Standing wave solutions for the planer Chern-Simons gauged nonlinear Schr\"{o}dinger equation with an external electromagnetic field
Kazuhiro Kurata
MSC numbers : Primary 35J20; Secondary 35Q55, 35J60
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 977—989
On scattering by several convex bodies
Mitsuru Ikawa
MSC numbers : 35P25
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 991—1005
Remarks on uniqueness and blow-up criterion to the Euler equations in the generalized Besov spaces
Takayoshi Ogawa and Yasushi Taniuchi
MSC numbers : Primary 35Q05, secondary 75C05, 35L60
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 1007—1019
Symmetric duality for nonlinear mixed integer programs with a square root term
Do Sang Kim and Young Ran Song
MSC numbers : 90Cll, 90C30
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 1021—1030
On the boundary value problems for loaded differential equations
Muvasharkhan T. Dzhenaliev
MSC numbers : 35D05, 34K06, 34K10
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 1031—1042
Fourier-Bessel transformation of measures with several special variables and properties of singular differential equations
A. B. Muravnik
MSC numbers : 42BIO
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 1043—1057
Boundary regularity to the Navier-Stokes equations
Hyeong-Ohk Bae and Do Wan Kim
MSC numbers : 76D05
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 1059—1070
Analytic smoothing effect and single point singularity for the nonlinear Schrodinger equations
Keiichi Kato and Takayoshi Ogawa
MSC numbers : 35Q55
J. Korean Math. Soc. 2000 Vol. 37, No. 6, 1071—1084

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd